International Journal of Modern Nonlinear Theory and Application

Vol.2 No.1A(2013), Paper ID 29422, 8 pages

DOI:10.4236/ijmnta.2013.21A011

 

A Self-Adaptive Parallel Encryption Algorithm Based on Discrete 2D-Logistic Map

 

Jing Wang, Guoping Jiang

 

College of Computer, Nanjing University of Posts and Telecommunications, Nanjing, China
College of Automation, Nanjing University of Posts and Telecommunications, Nanjing, China

 

Copyright © 2013 Jing Wang, Guoping Jiang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

 

How to Cite this Article


J. Wang and G. Jiang, "A Self-Adaptive Parallel Encryption Algorithm Based on Discrete 2D-Logistic Map," International Journal of Modern Nonlinear Theory and Application, Vol. 2 No. 1A, 2013, pp. 89-96. doi: 10.4236/ijmnta.2013.21A011.

Copyright © 2022 by authors and Scientific Research Publishing Inc.

Creative Commons License

This work and the related PDF file are licensed under a Creative Commons Attribution 4.0 International License.